| Model Number |
20891-1 |
| Medical Device Problem Codes |
Fracture (1260); Insufficient Heating (1287)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: probe was returned and cleaned, laser fiber break was confirmed via pilot light leakage through fiber at approximately 25mm from the connector end.
Event or Problem Description
It was reported that during an ablation procedure, while testing the laser output prior to insertion, the laser light was visibly emitting within the white cord that leads to the laser connector.It was noted it the damage may have occurred while being removed from the packaging.There were no patient complications reported in relation to this event.